Los spreads de tasas de interés en la Argentina
Bibliographic Data
| ID | 3882099 |
|---|---|
| Authors | Francisco Buera (Universidad Torcuato Di Tella), Juan Pablo Nicolini (0000-0002-3138-6343) |
| Year | 1998 |
| Volume | 38 |
| Pages | 231 |
| Publication date | 1998-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Desarrollo Económico (JOURNAL) |
| Journal identifiers | ISSN: 0046-001X • E-ISSN: 1853-8185 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3467442 |
| OpenAlex | W1865706195 |
| Language | ES |
Geography · Political science · Economic Theory and Policy · Finance, Taxation, and Governance · Financial Reporting and Valuation Research
| Highly cited | No |
|---|